396 0

Stability of functional inequalities associated with the Cauchy-Jensen additive functional equalities in non-Archimedean Banach spaces

Title
Stability of functional inequalities associated with the Cauchy-Jensen additive functional equalities in non-Archimedean Banach spaces
Author
박춘길
Keywords
Hyers-Ulam stability; Pexider Cauchy-Jensen functional inequality; non-Archimedean space; additive mapping
Issue Date
2015-07
Publisher
INT SCIENTIFIC RESEARCH PUBLICATIONS
Citation
JOURNAL OF NONLINEAR SCIENCES AND APPLICATIONS, v. 8, NO 5, Page. 776-786
Abstract
In this article, we prove the generalized Hyers-Ulam stability of the following Pexider functional inequalities parallel to f(x) + g(y) + kh(z)parallel to ˂= parallel to kp(x+y/k +z)parallel to, parallel to f(x) + g(y) + h(z)parallel to ˂= parallel to kp(x+y+z/k)parallel to in non-Archimedean Banach spaces. (C) 2015 All rights reserved.
URI
http://www.isr-publications.com/jnsa/articles-1832-stability-of-functional-inequalities-associated-with-the-cauchy-jensen-additive-functional-equalities-in-non-archimedean-banach-spaceshttp://hdl.handle.net/20.500.11754/26580
ISSN
2008-1898; 2008-1901
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE